Francesca Marcellini

Postdoc at the Department of Mathematics and Applications, University of Milano-Bicocca

 

Dipartimento di Matematica e Applicazioni
Universitą degli Studi di Milano-Bicocca
Via Cozzi 55
20125 Milano, Italy

 

 

Phone:

[+] 39 02 6448 5728

 

Fax:

[+] 39 02 6448 5705

E-mail:

francesca.marcellini@unimib.it

  

 

 

Didattica

Link alle esercitazioni del Corso di Matematica 1 - CdL in Scienza dei Materiali

 

2015 Mathematical Foundations of Traffic, Los Angeles IPAM, UCLA

IperMiB2013: 15th Italian Meeting on Hyperbolic Equations

 

Prizes

Award INdAM-SIMAI 2012 for young researchers who have distinguished themselves for their contribution in Applied Mathematics.

 

Curriculum   PDF

 

Publications

F. Marcellini, Conservation Laws in Gas Dynamics and Traffic Flow. Universitą di Milano-Bicocca, PhD Thesis, 2009.  PDF

G. Guerra, F. Marcellini, V. Schleper, Balance laws with integrable unbounded sources, SIAM Journal on Mathematical Analysis, 41: 1164-1189, 2009.  PDF

R. M. Colombo, F. Marcellini, Smooth and Discontinuous Junctions in the p-System, Journal of Mathematical Analysis and Applications, 361: 440-456, 2010.  PDF

R. M. Colombo, F. Marcellini,  M. Rascle, A 2-Phase Traffic Model Based on a Speed Bound, SIAM Journal on Applied Mathematics, 70: 2652-2666, 2010.  PDF

R. M. Colombo, F. Marcellini, Coupling Conditions for the 3x3 Euler System, Networks and Hetergeneous Media, 5: 675-690, 2010.  PDF

F. Marcellini, Leggi di Conservazione nella Dinamica dei Gas e nei Flussi di Traffico. Matematica nella Societą e nella Cultura, UMI, 3: 47-50, 2010.   PDF

 

G. Guerra, M. Herty, F. Marcellini, Modeling and Analysis of Pooled Stepped Chutes, Networks and Hetergeneous Media, 6: 665-679, 2011.  PDF

R. M. Colombo, F. Marcellini, Smooth and Discontinuous Junctions in the p-System and in the 3x3 Euler System, Riv. Mat. Univ. Parma, 3: 55-69, 2012. PDF

R. M. Colombo, G. Guerra, M. Herty, F. Marcellini, A Hyperbolic Model for the Laser Cutting Process, Applied Mathematical Modelling, 37: 7810-7821, 2013.  PDF

F. Marcellini, Mixed Systems in the Description of Traffic Flow, Oberwolfach Report, 29: 37-40, 2013.  PDF

 

F. Marcellini, Free-Congested and Micro-Macro Descriptions of Traffic Flow, Discrete and Continuous Dynamical Systems-Series S-AIMS, 7: 543-556, 2014.  PDF

 

R.M. Colombo, F. Marcellini, A Mixed ODE-PDE Model for Vehicular Traffic, Mathematical Methods in the Applied Sciences, 38: 1292-1302, 2015.   PDF

 

R.M. Colombo, F. Marcellini, NonLocal Systems of Balance Laws in Several Space Dimensions with Applications to Laser Technology, Journal of Differential Equations, 259: 6749-6773, 2015.   PDF

 

R.M. Colombo, F. Marcellini, A Traffic Model Aware of Real Time Data, 2015, Mathematical Models and Methods in Applied Sciences, 26: 445-467, 2016.   PDF

 

R.M. Colombo, F. Marcellini, E. Rossi, Biological and Industrial Models Motivating Nonlocal Conservation Laws: a Review of Analytic and Numerical Results, Networks and Hetergeneous Media, 11: 49-67, 2016.   PDF

 

F. Marcellini, ODE-PDE Models in Traffic Flow Dynamics, Bulletin of the Brazilian Mathematical Society, New Series, 47: 533-544, 2016.   PDF

 

F. Marcellini, A Traffic Model with Phase Transitions at a Junction, Oberwolfach Report, 12: 1720-1723, 2016.   PDF

 

M. Garavello, F. Marcellini, The Riemann Problem at a Junction for a Phase Transition Traffic Model, Discrete and Continuous Dynamical Systems-Series A-AIMS, 37: 5191-5209, 2017.  PDF

 

F. Marcellini, On the Stability of a Model for the Cutting of Metal Plates by Means of Laser Beams, Applied Mathematics Letters, 68: 143-149, 2017.   PDF

 

F. Marcellini, Existence of Solutions to a Boundary Value Problem for a Phase Transition Traffic Model, Networks and Hetergeneous Media, 12: 259-275, 2017.   PDF

 

M. Garavello, F. Marcellini, The Godunov Method for a 2-Phase Model, Communications in Applied and Industrial Mathematics, 9: 1-16, 2017.  PDF

 

M. Garavello, F. Marcellini, A Riemann Solver at a Junction compatible with a Homogenization Limit, Journal of Mathematical Analysis and Applications, 464: 1333-1351, 2018.

 

Outreach

 

R.M. Colombo, F. Marcellini. Traffico Veicolare e Dinamica di Pedoni Attraverso le Leggi di Conservazione. Quaderno 14, Dipartimento di Matematica e Fisica "Respighi", Piacenza, 2014.   PDF